Document Type : Research Paper


Department of Mathematics, Faculty of Science, Vali-e-Asr University of Rafsanjan, P.O. Box 7719758457, Rafsanjan, Iran.


Generalized frames are an extension of frames in Hilbert  spaces and  Hilbert $C^*$-modules. In this paper, the concept ''Similar" for modular $g$-frames is introduced and all of operator duals (ordinary duals) of similar $g$-frames with respect to each other are characterized. Also, an operator dual of a given $g$-frame is studied where $g$-frame is constructed by a primary $g$-frame and an orthogonal projection. Moreover, a $g$-frame is obtained by two the $g$-frames and its operator duals are investigated. Finally, the dilation of $g$-frames is studied.


Main Subjects

[1] A. Alijani, Generalized frames with C*-valued bounds and their operator duals, Filomat, 29 (2015), pp. 1469-1479.
[2] A. Alijani and M.A. Dehghan, $G$-frames and their duals for Hilbert C*-modules, Bull. Iranian Math. Soc., 38 (2012), pp. 567-580.
[3] P.G. Casazza, The art of frame theory, Taiw. J. Math., 4  (2000), pp. 129-201.
[4] P.G. Casazza and G. Kutyniok, Finite Frames: Theory and Applications, Brikhauser Basel, 2013.
[5] M.A. Dehghan and  M.A. Hasankhani Fard, G-Dual frames in Hilbert spaces, U.P.B. Sci. Bull., Series A, 75 (2013), pp. 129-140.
[6] M. Frank and D.R. Larson, Frames in Hilbert C*-modules and C*-algebra,  J. Operator theory, 48 (2002), pp. 273-314.
[7] D. Han, W. Jing, D. Larson, and R. Mohapatra, Riesz bases and their dual modular frames in Hilbert C*-modules, J. Math. Anal. Appl., 343 (2008), pp. 246-256.
[8] A. Khosravi and B. Khosravi, Fusion frames and $g$-frames in Hilbert C*-modules, Int. J. Wavelets Multiresolut. Inf. Process., 6 (2008), pp. 433-446.
[9] A. Khosravi and B. Khosravi, g-frames and modular Riesz bases in Hilbert C*-modules, Int. J. Wavelets Multiresolut. Inf. Process., 10 (2012), pp. 1-12.
[10] E.C. Lance, Hilbert C*-modules, A Toolkit for Operator Algebraists, University of Leeds, Cambridge University Press, 1995.
[11] A. Najati and A. Rahimi, Generalized frames in Hilbert spaces, Bull. Iran Math. Soc., 35 (2009), pp. 97-109.
[12] W. Sun, G-Frames and $g$-Riesz bases, J. Math. Anal. Appl., 322 (2006), pp. 437-452.